# SDR GAIA9837

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10607916
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM IAH-TOL, THE INBOARD FLAPS FROZE AT 2 DEGREES.  AIRCRAFT RETURNED TO IAH.  AFTER 10 MINUTES FLAPS WENT TO 30 DEGREES, BUT ON TAXI IN FLAPS FROZE AT 2 DEGREES AGAIN.  THE FLT CREW DECLARED AN EMERGENCY INTO IAH AND MADE AN UNEVENTFUL LANDING.  CLEANED AND RE-SEATED CANNON PLUG ON FLAP GAUGE, OPS AND GROUND CHECKED OK PER B727 MM 27-50.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
